# SDR C8GA20090007

- Difficulty date: February 5, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT STR. 25L HAS CORROSION AT BS 580.  CORROSION TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION OF STRINGER FROM BS 532-570, FABRICATED 2 NEW STRINGERS 19 INCH LONG FROM BAC1498-139, 7075-T6 .036 INCH AND 3 PIECES OF SPLICE 14 INCH LONG FROM BAC1498-132/ 7075 T6 .056 INCH.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 51-30-5, 51-30-2, 53-10-3.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
